Vol 6, No 1 (2016)

Table of Contents

Articles

Q.H. Khan, M. Imdad
Coincidence and common fixed point theorems in a multiplicative metric space
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 1-9
PDF

Jitender Kumar, Sachin Vashistha
Common fixed point theorems for four weakly compatible mappings using CLRg property
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 10-23
PDF

Khalil Ezzinbi, Patrice Ndambomve
On the controllability of some partial functional integrodifferential equations with infinite delay in Banach spaces
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 24-42
PDF

R. A. Rashwan, I. M. Shimaa
On ϕ-coincidence and common ϕ-fixed points in ordered metric spaces
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 43-66
PDF

Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye
An algorithm for approximating a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 67-93
PDF

V. Singh, S. K. Malhotra
Some extended results using non compatible mappings in fuzzy metric spaces
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 94-100
PDF

Nannan Fang
A new common fixed point theorem in ordered b-metric-like spaces
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 101-114
PDF

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala
Fixed point theorems for set-valued quasi-contraction maps in a Menger space
Advances in Fixed Point Theory, Vol 6, No 1 (2016), 115-122
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.